# SDR CA150519002

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAKEOFF, THE RT ENG ITT SPIKES RAPIDLY TO 670 & THEN CORRECTS BACK.  CONSISTENTLY SHOWS HIGHER ITT FROM 25-40 DEGREES FROM 60% N1 TO TAKE OFF POWER & ALSO 20-40 PPH HOUR HIGHER FUEL FLOW THAN LT ENG.  SUSPECTED BLEED AIR LEAK.  TROUBLESHOOTING ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
